Countable 1-transitive coloured linear orderings II

Tom 183 / 2004

G. Campero-Arena, J. K. Truss Fundamenta Mathematicae 183 (2004), 185-213 MSC: Primary 06A05. DOI: 10.4064/fm183-3-1

Streszczenie

This paper gives a structure theorem for the class of countable $1$-transitive coloured linear orderings for a countably infinite colour set, concluding the work begun in [1]. There we gave a complete classification of these orders for finite colour sets, of which there are $\aleph _1$. For infinite colour sets, the details are considerably more complicated, but many features from [1] occur here too, in more marked form, principally the use (now essential it seems) of coding trees, as a means of describing the structures in our list, of which there are now $2^{\aleph _0}$.

Autorzy

  • G. Campero-ArenaDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad Nacional Autónoma de México
    Ciudad Universitaria
    M{é}xico, D.F. 04510, Mexico
    e-mail
  • J. K. TrussDepartment of Pure Mathematics
    University of Leeds
    Leeds LS2 9JT, England
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek